Real Analysis Exchange

Fubini Type Theorems for the BV Integral

Inder K. Rana and V. Sinha

Full-text: Open access

Abstract

In this paper, we show that if an R-integrable (or BV integrable function) defined over a compact interval $[a,b]\times [c,d]\subset \mathbb R^2$ satisfies certain conditions, then over any subinterval of $[a,b]\times [c,d],$ the iterated integral exists and equals the double integral. We also present some examples relevant to our theory.

Article information

Source
Real Anal. Exchange, Volume 33, Number 1 (2007), 167-200.

Dates
First available in Project Euclid: 28 April 2008

Permanent link to this document
https://projecteuclid.org/euclid.rae/1209398387

Mathematical Reviews number (MathSciNet)
MR2402872

Zentralblatt MATH identifier
1151.28003

Subjects
Primary: 28A35: Measures and integrals in product spaces

Keywords
BV sets charges derivates R-integral

Citation

Sinha, V.; Rana, Inder K. Fubini Type Theorems for the BV Integral. Real Anal. Exchange 33 (2007), no. 1, 167--200. https://projecteuclid.org/euclid.rae/1209398387


Export citation